# SDR SWAA2022032168788

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB LH FLOOR TO SIDEWALL SUPPORT CORRODED. LBL 21; BS727E+2.5'; BS727E+10.5'; BS727E+14.5; BS727E+18'; BS747+2.5'; BS747+6'; BS747+10' TO BS747+17'; BS747+18.5'; BS747+18.75'; BS767 / [01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE;[02] EVALUATED CORROSION ON ACB LH FLOOR TO SIDEWALL SUPPORT LBL 21 AT ; BS 727E+2.5 L='X.8W=.8'XD=.006'; BS 727E+10 L=.7'XW=.5'XD=.003'; BS727E+14.5 L=1.2'XW=.9'XD=.005'; BS 727E+18 L=.8'XW=.8'XD=.008'; BS 747+2.5 L=1'XW=.6'XD=.006'; BS747+8 L=.8'XW=.8'XD=.003'; BS 747+10 L=1.4'XW=1.3'XD=.004'; BS747+17 L=3.9'XW=1.3'XD=.005'; BS 747+18.5 L=1.1'XW=.7'XD=.003'; BS 767 L=.4'XW=.4XD=.007. FOUND TO OUT OF LIMITS. REMAINING THICKNESS OF .032' OF ORIGINAL THICKNESS .040' IAW SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2   DIAL DEPTH GAUGE USED; ID:ATS2677 DUE:11/2022;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.;[04] GENERAL FAULT RESOLVED ON OTHER FAULT(FAULT WASA RESOLVED ON ANOTHER FAULT) REF:TTG8Q00ANTY3;[05] VERIFIED CORRECTIVE ACTION 4.;[06] UPDATED MEASUREMENT CHART
